MathSciNet Relay Station
MathSciNet bibliographic data
MR1119263 (93e:43005) 43A22 (20E06 20E08 43A07 46J99)
Bożejko, Marek; Picardello, Massimo A. Weakly amenable groups and amalgamated products. Proc. Amer. Math. Soc. 117 (1993), no. 4, 1039–1046.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement